# SDR SIMA20140330002

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,131 hours, 31,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR HANDLE DIFFICULT TO CLOSE & OPEN.  HANDLE MOVES TO APPROXIMATELY 2 - 3 FROM FULL CLOSED POSITION & THEN BECOMES VERY HARD TO CLOSE.  HANDLE IS ALSO DIFFICULT TO DISENGAGE FROM CLOSED POSITION.  CLEANED, LUBED & PERFORMED FISH SCALE TEST ON DOOR IAW AMM 52-10-01.  OPERATIONS CHECKED GOOD AT THIS TIME, APPROXIMATELY 30LBS ON SCALE TO OPEN DOOR.
